Hi my son (8) has been having UVB treatment for vitiligo for about 6 months now with good effect.
The dermatologist has prescribed him Protopic to use alongside the UVB treatment, but everything I can find about it says this concentration shouldn't be used in children under 16yrs and I don't really know what the side effects might be.
Has anyone else used this treatment with there child?
Yes, along with limited sun exposure his eye lids, neck and temple have re-pigmented.
@A MyVitiligoTeam Member - Was Tacrolimus useful for your son? I was prescribed the same and want to check before applying it.
My son has been using Tacrolimus .03% (Protopic) for @ 2 weeks now. 2XDaily on his eye lids. The side effects are skin burning, stinging, redness or soreness, tingling skin., increased sensitivity of the skin to hot or cold, temperatures., itching., acne, swollen or infected hair follicles, headache and muscle or back pain. He uses Fluocinonide .05% on the reset of his body 2XDaily. We will change how we apply both after 1 month, per Dermo. We have not seen any changes yet. He also has Vitiligo patches on his knees like your son.
My 8 year old child is on the same treatment, but the strength of the cream is .03%. Hope this helps.
We never share your personal information with anyone.